# SDR ASAA2017090721867

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,861 hours, 6,306 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 9011
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 21,850 hours, 6,304 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MFI INSPECTION OF NR 1 ENGINE IDG OIL LEVEL SHOWS NO OIL VISIBLE AND OIL WITHIN C- DUCT AREA.  ACFT GROUNDED. PERFORMED LEAK CHECK ON THE NR 1 ENG IDG OIL COOLER,  FOUND A PUDDLE LEAK FROM COOLER INBD SIDE, INSIDE FAN FRAME AREA. SERVICED THE NR 1 IDG TO FULL PRIOR TO RUN IAW AMM 12-13-21. REMOVED AND REPLACED THE NR 1 ENG IDG AIR/OIL COOLER IAW AMM 24-11-21-000, AND 24-11-21-400. LEAK CHECKED GOOD. SERVICED IDG.
